数学系
当前位置: 首页 >> 师资队伍 >> 教师一览 >> 数学系 >> 正文

秦越石

2017/07/19 19:43  点击:[]

基本信息

秦越石,博士,讲师

 

学习经历

2009.09-2014.06   美国纽约州立大学奥尔巴尼分校   数学            博士

2007.09-2009.06   北京航空航天大学               数学            硕士

2003.09-2007.06   嘉兴学院                       数学            学士

 

工作经历

20014.09-至今           重庆大学数学与统计学院

 

教学经历

2014.09-至今:          每学年研究生实变函数与泛函分析课程

2015.05-2015.08          全英文线性代数

2015.09-2017.05          全英文微积分IIIIII

 

代表性教学科研成果(论文)

1.Ding, Xuanhao; Qin, Yueshi and Zheng, Dechao, A theorem of Brown-Halmos type on the Bergman space modulo finite rank operators, Journal of Functional Analysis. 273(2017), no.9, pp2815-2845.

2. Qin, Yueshi and Yang, Rongwei, A note on Rudin's pathological submodule in H2(D2), Integral Equations and Operator Theory, Volume 88(2017), Issue 3, pp 363-372.

3. He, Wei; Qin, Yueshi and Yang, Rongwei, Numerical invariants for commuting isometric pairs, Indiana Univ. Math. J. 64 (2015), no. 1, 1–19.

4.Qin, Yueshi and Yang, Rongwei, A characterization of submodules via Beurling-lax-Halmos theorem, Proc. Am. Math. Soc(2014), no.10, 3505-3510.

 

联系方式

邮箱:yqin@cqu.edu.cn

上一条:任庆刚 下一条:蒲学科

关闭

数学与统计学院 College of Mathematics and Statistics
(C)Copyright: College of Mathematics and Statistics All rights reserved
地址:重庆大学虎溪校区B1栋 邮编:401331